Sard's approximation processes and oblique projections

Volume 194 / 2009

G. Corach, J. I. Giribet, A. Maestripieri Studia Mathematica 194 (2009), 65-80 MSC: Primary 47A58, 41A65; Secondary 93E24. DOI: 10.4064/sm194-1-4

Abstract

Three problems arising in approximation theory are studied. These problems have already been studied by Arthur Sard. The main goal of this paper is to use geometrical compatibility theory to extend Sard's results and get characterizations of the sets of solutions.

Authors

  • G. CorachInstituto Argentino de Matemática – CONICET
    and Departamento de Matemática, FI-UBA
    Saavedra 15, piso 3
    CP1083, Buenos Aires, Argentina
    e-mail
  • J. I. GiribetInstituto Argentino de Matemática – CONICET
    and Departamento de Matemática, FI-UBA
    Saavedra 15, piso 3
    CP1083, Buenos Aires, Argentina
    e-mail
  • A. MaestripieriInstituto Argentino de Matemática – CONICET
    and Departamento de Matemática, FI-UBA
    Saavedra 15, piso 3
    CP1083, Buenos Aires, Argentina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image